# SDR CALA2023120603568

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 65,978 hours, 23,910 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10336
- Condition: Faulty
- Location: Eng#2
- Part time: 29,835 hours, 11,273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT WHEN THE ENG ANTI-ICE SWIT CH IS MOVED TO ON ENG-2 VALVE, ANTI-ICE OFF 29-3021-9-0002 8336 ON 0000 VALVE, ANTI-ICE OFF 29-3021-9-0002 8336 ON 29-3021-9-0002 0750 REMOVED AND REPLACED #2 ENG ANTI ICE VALVE REF FIM /FAULT ISOLATION REFERENCE: 30-21 TASK 805OPS NORMAL.
